# SDR DALA13023190952

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN ON INBD EDGE BETWEEN BEAM N.4 AND UPPER FACE OF LOWER HINGE IN FWD EDGE AT FWD SERVICE DOOR. (R1)(REF 311, ZONE 50).  PAN WAS REPAIRED IAW ER/A 512895-14 REV ORG REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-05 ASSOCIATED ER/A 51-289514, ADDED FOR AC 0952.
